# SDR CALA9800170

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Ws 794-799
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT AFT ANCHOR NUTS OF LT WING LOWER LEADING EDGE FLANGE, XORS 794-799.  A PLATE WAS FABRICATED AND INSTALLED IAW SRM 57-10-00 AND 51-20-00.
